Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Kidney problem, high bp, body swollen. Can i ask doctor online?

Hi, my mother (59years) has been diagnosed with Polycystic Kidney Disease (PKD) and her creatine level is 2.3. She had high bp (~180/90) without tablets before, which is now under control with Tablets (Amlokind 1-0-1 and Arkamin 0-0-1). Her current BP ranges from 130/80. However she has palpitations and she can feel her heart pounding. Her pulse rate is always 90, Maximum 108. She had continuous sleepless nights due to which she went to depression and Doctor prescribed her Mirtax 7.5 and Lonazep MD each night. Now we see her feet and face is bit swollen. We are unsure of next tests/exams. Please advice. Much thanks.
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Nephrologist 's  Response
I suggest that you discontinue Arkamine & start Tab Telmisartan 80 mg HS.
Then gradually cut down Amlokind to 1 tab a day.
Also have blood tests done for Thyroid.
She must control her salt intake to 3.5 gms per day
Protein intake should be restricted to 40 gm per day
Convey the response after 15 days of undertaking these measures
Answered: Fri, 26 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor